# SDR EISA97149

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 1.5 INCH CRACK ON TOP INBOARD INTERNAL RIB AT LEFT OUTBOARD FLAP.  REPAIRED CRACK PER B727 SRM 57-50-4.  (M)
